# SDR 07FDEA04122

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 38,387 hours, 23,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: A53970875
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRUB MARKS AT TORSIONS BOX EMERGENCY EXIT ON LT/RT CROSS SHIMS C56-57A, P15A-16.  REPAIR PERFORMED BY REWORK TO SMOOTH CONTOUR IAW EA 6-5316-70333 AND RAS/DATLS/0001412/2003 ISS A.
